I have been on bio-HRT for one year, transitioning from bi-est and progesterone to only progesterone(gel, transdermal).
Latest Saliva tests indicate a high estrogen level, though I am no longer on bi-est and haven't been for months. Am I converting the progesterone to estrogen? I had a total hys in 2003. I was a life long estrogen dominate female with uterine fibroids. I was surprised to see by tests that my estrogen was high now with no ovaries (I understand phyto and xeno influences), and had hoped the progesterone would balance me, not add to the estrogen.
should I mimic a menstrual cycle by using the progesterone only the last two weeks of "cycle"? I feel bloated and I have gained 20 pounds.
thank you for this opportunity.
Yes, at this point the progesterone could be converting into some Estradiol in your system. So therefore, I would recommend cycling the progesterone gel or cream by using it for 2 weeks on and 2 weeks off via a calendar month, so it will be easier for you to keep track of. If you have any problems adjusting to just using the Progesterone for 2 weeks on, then please take advantage of our patient empowerment program and do a consultation with one of our consulting Pharmacists. I will send you how to get to it at the end of this note. By the way, I do apologize for the late answer, but I have been ill.
Progesterone can cause fluid retention and weight gain if on continuously, and you may eventually want a second opinion on the saliva test by doing a blood test for Estradiol, progesterone (while on it), Testosterone, and DHEA- we can talk about that in the consultation.
Here is the program to follow:::::::::::::::
To learn more about how we can help you get started on bioidentical hormone replacement therapy and feel better through our “Patient Empowerment Program” click here http
Consulting Pharmacists at Bellevue Pharmacy Solutions
Information provided by the Staff of Consultant Pharmacists, from Bellevue Pharmacy Solutions is not intended as a substitute for a visit to and examination by your own personal health care practitioner.
Return to Pharmacy Expert's Archive